MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PROCFLEX+W/HTHUMSYSONE,60SRS,AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PROCFLEX+W/HTHUMSYSONE,60SRS,AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461TS
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted regarding a remstar procflex+w/hthumsysone,60srs, aus device.Per the repair work order (rwo) and the photos provided, the device has black particles and gunk in the inline filter; there are no allegations of particles in the mask or hosing.There are no allegations of serious injury or patient harm.No clinical information or medical intervention has been specified.No further investigation can be carried out at this time.If additional information is received after inspection and analysis of the device, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information regarding a remstar procflex+w/hthumsysone,60srs, aus device.Per the repair work order (rwo) and the photos provided, the device has black particles and gunk in the inline filter; there are no allegations of particles in the mask or hosing.There are no allegations of serious injury or patient harm.No clinical information or medical intervention has been specified.No further investigation can be carried out at this time.A follow-up report will be filed if additional information is received after the device is inspected and analyzed.The previous report was initially filed as an initial-final report.Upon correcting it, it is now filed it as an initial report.

Brand Name
REMSTAR PROCFLEX+W/HTHUMSYSONE,60SRS,AUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19813540
Report Number2518422-2024-46655
Device Sequence Number8665350
Product Code BZD
UDI-Device Identifier00606959005457
UDI-Public00606959005457
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461TS
Device Catalogue NumberAU461TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexMale